# SDR YENA20120303447

- Difficulty date: March 3, 2012
- Submitted: March 5, 2012
- Operation: Air carrier
- Aircraft: N624JB
- Make and model: Airbus A320-232
- Aircraft serial: 2520
- Aircraft time: 26,694 hours, 9,336 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Unit
- Part number: E213270056
- Part serial: 221
- Condition: Failed
- Location: E&E Bay
- Part time: 9,578 hours, 3,322 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 1696 MCO-BOS, CREW DECLARED EMERGENCY DUE TO BRAKES SYS 2 FAULT CAME ON 1+20 INTO FLIGHT.  REPLACED BSCU FIN 10GG PER AMM 32-42-34-04.  CFDS INITIAL INTERROGATION - BSCU NO RESPONSE BEFORE REPLACEMENT.  OPERATIONAL CHECKED GOOD AFTER REPLACEMENT.
